# SDR BSYA200500008

- Difficulty date: April 20, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N106TG
- Make and model: Piper PA-31-350
- Aircraft serial: 8052002
- Aircraft time: 9,374 hours, 9,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

AIRCRAFT ON APPROACH INTO HFD DID NOT GET RIGHT GEAR DOWN AND LOCK INDICATION, NOTIFIED TOWER AND DID A GO AROUND, LANDED NO PROBLEMS.  MAINTENANCE CLEANED AND LUBED DOWN AND LOCK SWITCH, OPS CHECKED GOOD.
